# SDR SWIA2020072951502

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FWD BAGGAGE - FS 533  BETWEEN STGRS 23L AND 22L - D RING CUP MOUNTING BRKT CORRODED AROUND FSTNRS AS MARKED   (C-CHECK) RO 7/25/2020    REMOVED CORROSION FROM FWD BAGGAGE BAY D RING CUP AT FS533 BETWEEN STGR23L AND STGR22L, REF CRJ 700 SRM, PART IS OUT OF LIMITS DUE TO NO DAMAGE ALLOWED REF CRJ 700 SRM. REMOVED AND REPLACED D RING CUP. SEE CONTINUATION CARD FOR DETAILS
